# SDR QXEA2021113000535

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 8,508 hours, 5,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS (ONLY) REMAINS ILLUMINATED AFTER TERMINATING CHECKLIST. REMOVED FROM SERVICE. PERFORMED EMERGENCY LIGHTS OPS TEST PER E175  AMM 33-50-00-710-801-A, OPS TEST GOOD. COULD NOT DUPLICATE DISCREPANCY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
